Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I would like it if someone could share their experience with Novocain. You see, after every visit to the dentists office I feel strange for hours. The doctor told me this is normal, but I am not convinced. I mean my mouth is numb for many hours. How long does withdrawal from Novocain last?

Loading...

Hi, I am afraid that your dentist has told you the truth. After you have received Novocain, it takes few hours for the effects of the anesthetic to wear off. I know it is not a pleasant experience, but it is better than to have your dentist do his work without the anesthetic. I have to say that having your mouth numb for hours is indeed strange, but I am sure that every person who has been to the dentists felt this way. You shouldnt worry too much about it, but except it as a normal part of dental work. That is of course if the strange feeling you have is only the numbness. If you are feeling any more symptoms you should definitely tell your dentist about them. There are some other side effects of Novocain that arent that benign and your dentist should pay more attention to you.
Reply

Loading...

kaspar wrote:

Hi, I would like it if someone could share their experience with Novocain. You see, after every visit to the dentists office I feel strange for hours. The doctor told me this is normal, but I am not convinced. I mean my mouth is numb for many hours. How long does withdrawal from Novocain last?


My gums aways swell even if the doctors talented. And careful I believe. I am one of those people that are super senstive to novacaine from what I've read the side effects are just temperary but people are indivials and we heal at different rates. Right now my dentist appointments are schduled once a week because my insurance is dropping my dentist so the novacaine shots are some times once a week and depending on the proceedure it could be anything from three to six shots, this definitly has effected how I feel. My symtoms are numbness for days and sometimes weeks on the side of my head drowseyness for two or three days and feeling distant from people like being in a mental fog and a tenderness to the touch and feel especially to my inner ear area it feels inflamed for a few days.
Reply

Loading...

I have been experiencing very bad depression still from too much novocaine and its been over a day now since I got the shot. can anyone tell me when this depressed feeling will stop. Its hard enough being bipolar. Now novocaine made me depressed so bad i can barely do my online college. Anyone?? Help?? I cant take this no more. I was perfectly fine before this novocaine shot just yesterday
Reply

Loading...